# SDR DALA2020010300025

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,271 hours, 17,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1425720) SCRATCH ON DRY BAY (INNER FACE OF SETTLEMENT AREA) IN LH MAIN FUEL TANK (GET ACCESS THRU 541CB PANEL). CORRECTIVE ACTION: REPAIRED PER ER/A 583546-14 REV. ORIGINAL SECTION I TIME-LIMITED REPAIR AND ETI-57-19-194.
